# SDR ASAA2015070212528

- Difficulty date: July 2, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 68,410 hours, 45,294 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 654795213
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CROSSBEAM E ON AFT END IS CRACKED.  ACFT GROUNDED.  REPAIRED AFT CARGO DOOR AFT END IAW ATTACHED WO 300444, AD 20131312-400-52-6.
